# SDR ORJA9627

- Difficulty date: May 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N834RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53124
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 26088911
- Condition: Missing Bolt
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST FLIGHT WALKAROUND, BOLT MISSING ON NR 1 MAIN WHEEL.  REMOVED AND REPLACED NR 1 WHEEL ASSEMBLY PER 32-40-01.  (M)
